lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Performance of Some Weighted Liu Estimators for Logit Regression Model: An Application to Swedish Accident Data
Jönköping University.
Florida Int Univ, USA.
Linnaeus University, School of Business and Economics, Department of Economics and Statistics. Jönköping University.ORCID iD: 0000-0002-3416-5896
2015 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 44, no 2, p. 363-375Article in journal (Refereed) Published
Abstract [en]

In this article, we propose some new estimators for the shrinkage parameter d of the weighted Liu estimator along with the traditional maximum likelihood (ML) estimator for the logit regression model. A simulation study has been conducted to compare the performance of the proposed estimators. The mean squared error is considered as a performance criteria. The average value and standard deviation of the shrinkage parameter d are investigated. In an application, we analyze the effect of usage of cars, motorcycles, and trucks on the probability that pedestrians are getting killed in different counties in Sweden. In the example, the benefits of using the weighted Liu estimator are shown. Both results from the simulation study and the empirical application show that all proposed shrinkage estimators outperform the ML estimator. The proposed D9 estimator performed best and it is recommended for practitioners.

Place, publisher, year, edition, pages
2015. Vol. 44, no 2, p. 363-375
Keywords [en]
Estimation, Liu estimator, Logit, MSE, Multicollinearity, Simulation
National Category
Economics and Business
Research subject
Economy
Identifiers
URN: urn:nbn:se:lnu:diva-40904DOI: 10.1080/03610926.2012.745562ISI: 000349598100011Scopus ID: 2-s2.0-84919698542OAI: oai:DiVA.org:lnu-40904DiVA, id: diva2:795866
Available from: 2015-03-17 Created: 2015-03-17 Last updated: 2017-12-04Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Shukur, Ghazi

Search in DiVA

By author/editor
Shukur, Ghazi
By organisation
Department of Economics and Statistics
In the same journal
Communications in Statistics - Theory and Methods
Economics and Business

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 58 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf